RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1991, Volume 50, Issue 5, Pages 75–80 (Mi mz3114)  

This article is cited in 2 scientific papers (total in 2 papers)

Convex sections of graphs of continuous functions

P. V. Semenov

Moscow State Pedagogical Institute

Full text: PDF file (578 kB)

English version:
Mathematical Notes, 1991, 50:5, 1146–1150

Bibliographic databases:

Received: 20.11.1990

Citation: P. V. Semenov, “Convex sections of graphs of continuous functions”, Mat. Zametki, 50:5 (1991), 75–80; Math. Notes, 50:5 (1991), 1146–1150

Citation in format AMSBIB
\Bibitem{Sem91}
\by P.~V.~Semenov
\paper Convex sections of graphs of continuous functions
\jour Mat. Zametki
\yr 1991
\vol 50
\issue 5
\pages 75--80
\mathnet{http://mi.mathnet.ru/mz3114}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1155559}
\zmath{https://zbmath.org/?q=an:0778.52004|0748.52007}
\transl
\jour Math. Notes
\yr 1991
\vol 50
\issue 5
\pages 1146--1150
\crossref{https://doi.org/10.1007/BF01157702}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991JC20500011}


Linking options:
  • http://mi.mathnet.ru/eng/mz3114
  • http://mi.mathnet.ru/eng/mz/v50/i5/p75

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. V. Semenov, “Functionally paraconvex sets”, Math. Notes, 54:6 (1993), 1236–1240  mathnet  crossref  mathscinet  zmath  isi
    2. P. V. Semenov, “Local paraconvexity and a local selection theorem”, Math. Notes, 65:2 (1999), 214–220  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:177
    Full text:74
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020